# SDR AALA202201269337

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737*
- Aircraft serial: 33321
- Aircraft time: 26,715 hours, 11,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND BOTTOM EMERGENCY LIGHT AT ROW 17 BROKEN. REPLACED LIGHT PER AMM 33-51-01.
